# SDR 20000720SH002

- Difficulty date: June 13, 2000
- Submitted: July 20, 2000
- Operation: General aviation
- Aircraft: N99TH
- Make and model: Beech B-99
- Aircraft serial: U155
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 50524327
- Condition: Corroded
- Location: Rudder
- Part time: 33,111 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE RUDDER WAS FOUND TO HAVE SOME FREE-PLAY AT THE TOP PIVOT BEARING SUPPORT.  IT WAS NECESSARY TO REMOVE THE RUDDER TO INSPECT FOR HIDDEN DAMAGE.  UPON REMOVAL, NOTICED THE RUDDER BELLCRANK CORRODED AT THE BOLT HOLES THAT SECURE THE RUDDER TO THE BELLCRANK.  THE DEFECTIVE BELLCRANK WAS REPLACED WITH A SERVICEABLE BELLCRANK.  FUTURE INSPECTION TECHNIQUES WILL INCLUDE MINOR DISASSEMBLY IN THIS AREA TO INSPECT FOR CORROSION.  (X)
